NOW LIVE: Eyewitness News

CBS Unveils 3 New Dramas, 2 Comedies For Fall

NEW YORK (AP) — CBS is prying loose “CSI: Crime Scene Investigation” from its long-time Thursday slot next fall to make room for a new drama from “Lost” creator J.J. Abrams.

That thriller, “Person of Interest,” will star former “Lost” cast member Michael Emerson. “CSI” moves to Wednesday in the schedule unveiled Wednesday by the network. Photos: Check out the new shows!

CBS announced two other new dramas. “Unforgettable” focuses on a former police detective with a flawless memory. On “A Gifted Man,” a surgeon’s deceased ex-wife returns from the hereafter.

New comedies include “2 Broke Girls,” about a pair of diner waitresses, and “How to be a Gentleman,” about a refined newspaper columnist and his unrefined personal trainer.

“Two and a Half Men,” with Ashton Kutcher replacing Charlie Sheen, stays put on Monday.

Be sure to watch clips from all the new shows here

8:00-8:30 p.m. – “How I Met Your Mother”
8:30-9:00 p.m. – “2 Broke Girls”
9:00-9:30 p.m. – “Two and a Half Men”
9:30-10:00 p.m. – “Mike & Molly”
10:00-11:00 p.m. – “Hawaii Five-0″

8:00-9:00 p.m. – “NCIS”
9:00-10:00 p.m. – “NCIS: Los Angeles”
10:00-11:00 p.m. – “Unforgettable”

8:00-9:00 p.m. – “Survivor: South Pacific”
9:00-10:00 p.m. – “Criminal Minds”
10:00-11:00 p.m. – “CSI: Crime Scene Investigation” (New Time)

8:00-8:30 p.m. – “The Big Bang Theory”
8:30-9:00 p.m. – “How to be a Gentleman”
9:00-10:00 p.m. – “Person of Interest”
10:00-11:00 p.m. – “The Mentalist”

8:00-9:00 p.m. – “A Gifted Man”
9:00-10:00 p.m. – “CSI: NY”
10:00-11:00 p.m. – “Blue Bloods”

8:00-8:30 p.m. – “Rules of Engagement” (New Time)
8:30-9:00 p.m. – Comedytime Saturday
9:00-10:00 p.m. – Crimetime Saturday
10:00-11:00 p.m. – “48 Hours Mystery”

7:00-8:00 p.m. – “60 Minutes”
8:00-9:00 p.m. – “The Amazing Race”
9:00-10:00 p.m. – “The Good Wife” (New Time)
10:00-11:00 p.m. – “CSI: Miami”

(© Copyright 2011 The Associated Press. All Rights Reserved. This material may not be published, broadcast, rewritten or redistributed.)

  • Chelle

    Not crazy about this new line up…just when I want to give my loyalty to CBS because of their great shows and awesome lineups, I get on google and find this…uuuughhh!!

  • Bruce Wienckowski

    Placing a new show on Friday night is the kiss of death. In addition, it looks like CSI:NY is on its way out as it also goes to the Friday night graveyard. The worst move is that of “The Goos Wife” to Sunday night. The 9 PM timeslot is owned by the Premium Channels and “The Good Wife” will not have the following it used to have. I can see this being the last year for it if it makes it that far. CSI:Miami is lucky to still be around. I could think of much better shows I’d rather see.

blog comments powered by Disqus
Taz Goes Big!
Download Now!

Listen Live